MAUDE Adverse Event Report: MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

MEDTRONIC IRELAND VALIANT CAPTIVIA - FF; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number VAMF4440C150TU
Medical Device Problem Codes Leak/Splash (1354); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes No Clinical Signs, Symptoms or Conditions (4582); Aneurysm expansion (4597)
Date of Event 01/11/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Information references the main component of the system.Other relevant device(s) are: product id: v amc4646b100tu, serial/lot #: (b)(6), ubd: 28-sep-2019, udi#: (b)(4).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
A valiant navion stent graft (vnmf4640c185tu) and a valiant captivia stent graft (vamf4440c150tu) were implanted during the endovascular treatment of a thoracic aortic aneurysm.The patient had 2 existing valiant navion stent grafts and a valiant captivia stent graft implanted one year previous.The patient also has non mdt stents implanted.It was reported core lab review of ct imaging taken 3 years post the navion implant showed a non-navion type ib endoleak.The imaging was noted as difficult to evaluate for fracture dueto multiple device overlaps.The max aortic diameter was noted as 80mm.The imaging was na for aortic enlargement.No endoleaks, stent fracture, stent ring enlargement or stent ring migration were observed.The cause of the type ib endoleak is undetermined.  no additional clinical sequalae were provided and the patient will be monitored.
 
Additional Manufacturer Narrative
B5; additional information received: a corelab review of ct imaging taken over two years post the index procedure identified no endoleak, stent ring enlargement or stent ring migration.The maximum aortic dimeter measured 78mm.A new aortic enlargement of +6.8mm was noted.A fracture was not examinable.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
B5; additional information received: corelab review of cts taken approximately 2 years and 2 months post-index procedure identified a new type ib endoleak involving the device vnmf4640c185tu (sn (b)(6)).The maximum aortic diameter measured 78mm.No aortic enlargement, stent ring enlargement or stent ring migration was observed.The image was no evaluable for fracture due to device overlaps.Corelab review of cts taken 10 months later confirmed a persistent type ib endoleak in the same valiant navion stent graft.No aortic enlargement, stent ring enlargement or stent ring migration was observed.It was noted that fracture evaluation was difficult due to multiple device overlaps.Additional information received shows that there is no information to reasonably suggest that the device in this report along with the system reported device may have caused or contributed to a death or serious injury or malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
VALIANT CAPTIVIA - FF
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key19142780
Report Number9612164-2024-01898
Device Sequence Number7335197
Product Code MIH
UDI-Device Identifier00643169400191
UDI-Public(01)00643169400191(17)200416(21)V07818703
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P100040
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 07/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/16/2020
Device Model NumberVAMF4440C150TU
Device Catalogue NumberVAMF4440C150TU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer05/06/2025
06/25/2025
07/11/2025
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date06/04/2025
06/25/2025
07/16/2025
Date Device Manufactured04/17/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H11...."
Patient Age72 YR
Patient SexMale
Patient Weight83 KG